# SDR MEX2004002

- Difficulty date: January 1, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 42G1141
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT THE LIGHT OF 'AIRFOIL ICE PROTECT PRESS ABNORMAL' CAME ON, ALTHOUGH THE ANTI-ICE PROTECTION WAS SHUTOFF.  AT MEX STATION, THE SYSTEM WAS VERIFIED AND IT WAS DETECTED THAT AFTER A SYSTEM ANTI-ICE CYCLE, THE MENTIONED LIGHT CAME ON.  THE SWITCH S1-146 WAS REPLACED AND SYSTEM TESTED IAW MM 30-10-10, ALL CORRECT.  (M)
